# SDR WX0A2024062832094

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N249NV
- Make and model: Airbus A320-214
- Aircraft serial: 7766
- Aircraft time: 16,917 hours, 8,770 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 38346
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFT MEGAPHONE INOP / REMOVED AND REPLACED AFT MEGAPHONE IAW AMM 25-65-51-920-001-A AND LOPA DRAWINGS. OPS CHECK GOOD."
